MathSciNet Relay Station
MathSciNet bibliographic data
MR1235021 (94j:14043) 14L15 (14F30)
de Jong, A. J. Finite locally free group schemes in characteristic $p$ and Dieudonné modules. Invent. Math. 114 (1993), no. 1, 89–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement